CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Application of local discontinuous Galerkin method to Einstein equations 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2019, 卷号: 28, 期号: 1, 页码: 26
Authors:  Cao, Zhoujian;  Fu, Pei;  Ji, Li-Wei;  Xia, Yinhua
Favorite  |  View/Download:14/0  |  Submit date:2019/03/05
Numerical relativity  Einstein equation  gravitational wave  
Global Classical and Weak Solutions to the Three-Dimensional Full Compressible Navier-Stokes System with Vacuum and Large Oscillations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 227, 期号: 3, 页码: 995-1059
Authors:  Huang, Xiangdi;  Li, Jing
Favorite  |  View/Download:29/0  |  Submit date:2018/07/25
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:69/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Mean-square convergence of a symplectic local discontinuous Galerkin method applied to stochastic linear Schrodinger equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2017, 卷号: 37, 期号: 2, 页码: 1041-1065
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
symplectic method  local discontinuous Galerkin method  stochastic linear Schrodinger equation  L-2-stability  charge conservation law  mean-square convergence  
THE INVISCID LIMIT TO A CONTACT DISCONTINUITY FOR THE COMPRESSIBLE NAVIER-STOKES-FOURIER SYSTEM USING THE RELATIVE ENTROPY METHOD 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2015, 卷号: 47, 期号: 6, 页码: 4350-4359
Authors:  Vasseur, Alexis;  Wang, Yi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
contact discontinuity  inviscid limit  compressible Navier-Stokes-Fourier system  relative entropy method  
THE LARGE TIME GENERIC FORM OF THE SOLUTION TO HAMILTON-JACOBI EQUATIONS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2265-2277
Authors:  Wang Jinghua;  Wen Hairui;  Zhao Yinchuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hopf-Lax formula  Hamilton-Jacobi equations  local regularity  large time generic form  
On the Navier-Stokes equations for three-dimensional compressible barotropic flow subject to large external potential forces with discontinuous initial data 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2011, 卷号: 95, 期号: 5, 页码: 495-512
Authors:  Li, Jing;  Matsumura, Akitaka
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Compressible Navier-Stokes equations  Large external forces  Weak solutions  Discontinuous initial data  
A High Order Numerical Method for Computing Physical Observables in the Semiclassical Limit of the One-Dimensional Linear Schrodinger Equation with Discontinuous Potentials 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2010, 卷号: 42, 期号: 2, 页码: 318-344
Authors:  Wen, Xin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Semiclassical limit  Schrodinger equation  Liouville equation  Discontinuous potential  
THE l(1)-STABILITY OF A HAMILTONIAN-PRESERVING SCHEME FOR THE LIOUVILLE EQUATION WITH DISCONTINUOUS POTENTIALS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 1, 页码: 45-67
Authors:  Wen, Xin;  Jin, Shi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Liouville equations  Hamiltonian preserving schemes  Discontinuous potentials  l(1)-stability  Semiclassical limit